# SDR AALA201707139027

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 81,080 hours, 22,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: 4142
- Condition: No Test
- Location: Emergency Lights
- Part time: 5,286 hours, 1,680 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE R1 DOOR EXTERIOR SLIDE IS INOPERATIVE.  REMOVED AND REPLACED THE CHARGER ASSEMBLY  AND BATTERY IAW AMM 33-51-07.  OPERATIONAL CHECKED GOOD.
